# SDR CALA2014042190877

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,748 hours, 28,101 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LT ENG COMPRESSOR STALL ON TAKEOFF CLIMBING THRU 1000 FT.  STALL WAS AUDIBLE 4X.  ENG RECOVERED & CONTINUED TO OPERATE NORMALLY DURING RETURN TO FIELD.  REPLACED ENG IAW 71-00-02 CONFIG 1.
